# SDR HALA2009040800152

- Difficulty date: April 8, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 87,877 hours, 16,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 871 S54l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE ON FUSE CROWN AT BS 871-54L.  REPAIRED BY RIVET REPLACEMENT IAW B767-300-01, SRM 53-00-01 FIG 201, SECTION 2, SHEET 2 REV 79.  IFEC INSPECTION IAW NDT 767 MANUAL PT 6 510049 REV 92, NO CRACKS NOTED.
